Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Tensor product of difference posets

Author: Anatolij Dvurečenskij
Journal: Trans. Amer. Math. Soc. 347 (1995), 1043-1057
MSC: Primary 03G12; Secondary 06C15, 81P10
MathSciNet review: 1249874
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A tensor product of difference posets, which generalize orthoalgebras and orthomodular posets, is defined, and an equivalent condition is presented. In particular, we show that a tensor product for difference posets with a sufficient system of probability measures exists, as well as a tensor product of any difference poset and any Boolean algebra, which is isomorphic to a bounded Boolean power.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03G12, 06C15, 81P10

Retrieve articles in all journals with MSC: 03G12, 06C15, 81P10

Additional Information

PII: S 0002-9947(1995)1249874-8
Keywords: Difference poset, orthomodular poset, orthoalgebra, tensor product, bimorphism, probability measure, Boolean power, effects
Article copyright: © Copyright 1995 American Mathematical Society